# SDR GAIA00472

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, SKIN WAS FOUND DENTED AT BS 420, STRINGER 20R, REF N/R 20305.  INSTALLED REPAIR SHEAR TIE AND FILLER AT BS 440 BETWEEN STRINGER 20R AND STRINGER 21R IAW B727 SRM 53-10-4 AND 53-30-3 AND REO SOO267.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
